Ask an expert
Question

23 Apr 2006

MEDICATION
I'm a 42 year old woman. I suffer from Anxiety Disorder and Agoraphobia. After many trials and errors I've finally found a medication which is really helping me - I am so thankful! I am on Paxil. Since taking the meds, I find it difficult to reach orgasm. Is this normal on these meds, and if it is, is there anything I can do? It takes ages, and I then "give up" trying! My husband is very understanding but I am fed-up. I want my sex life back please! Any advice would be appreciated. Thanks.
Answer 342 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Jen
Try to spend a bit more time anticipating - go and take a luxurious bath before the time and spend time preparing. You could also use a stimulation cream like Aphrodite before the time. If this does not help, ask your doctor if you can't use Aurorix, which has less sexual suppressing side effects.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.